# SDR DHL9971205C

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1110-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN BULGING FROM BETWEEN NR 2 ENGINE INLET AND STRINGER 4 LEFT FROM FS 1110 TO 1183.  FOUND CORROSION BEYOND LIMITS AT A UPPER  AND LOWER SKIN BETWEEN STR 4 AND 3 STA 1143.  CUT OUT DAMAGED SECTION AND INSTALLED EXTERNAL REPAIR PER SRM 53-30-3, 22 X 18.
